# SDR 95FDEA01775

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 64834219
- Condition: Cracked
- Location: Ws 70.5-80.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB AND SUPPORT ANGLES BETWEEN WING STA 70.5 AND 80.5 IN LEFT WING PIE SECTION.  REMOVED LEFT WING PIE SECTION, CRACKED WEB AND SUPPORT ANGLES BETWEEN WING STA 70.5 AND 80.5.  FABRICATED NEW WEB, INSTALLED NEW WEB AND ANGLES AND REINSTALLED LEFT WING PER PIE SECTION.
